MAUDE Adverse Event Report: Orthofix Srl DISTAL TARGETING ARM

Orthofix Srl DISTAL TARGETING ARM
Model Number ANKLE HINDFOOT NAIL SYSTEM
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
As per the reporter, during the surgical procedure for a nail implantation, they experienced a malfunction of the jig.This caused a surgical delay of 45 minutes to complete the nail implantation.
 
Additional Manufacturer Narrative
Device involved in this event has not been returned for investigation, but it has been requested to return.If the device is returned an investigation will be completed and a follow up report will be submitted.

Brand Name
DISTAL TARGETING ARM
Common Device Name
DISTAL TARGETING ARM
Manufacturer (Section D)
Orthofix Srl
via delle nazioni, 9
bussolengo, verona, 37012
IT  37012
Manufacturer (Section G)
Orthofix Srl
via delle nazioni, 9
bussolengo, verona, 37012
IT   37012
Manufacturer Contact
elvira taccarelli
via delle nazioni, 9
bussolengo, verona, italy 37012
IT   37012
MDR Report Key50364353
Report Number9680825-2026-00047
Device Sequence Number10689696
Product Code HSB
UDI-Device Identifier18033509858796
UDI-Public18033509858796
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANKLE HINDFOOT NAIL SYSTEM
Device Catalogue Number177120
Device Lot Number921547
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age67 YR
Patient SexMale